# SDR 95ZZZX1473

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Lap
- Condition: Corroded
- Location: Fs 1006 Str 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LAP SEAM STRINGER 10 STA 1006 LEFT.  OPENED LAP AND CLEANED CORROSION PER SRM 51-10-6.
